# SDR ASAA2023072644251

- Difficulty date: July 26, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N920AK
- Make and model: Boeing 737-9
- Aircraft serial: 44086
- Aircraft time: 6,899 hours, 2,048 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SPEED TRIM FAIL LIGHT ILLUMINATED, SINGLE CHANNEL. GROUNDED - YES. DFCS TEST FOUND FAULT MSG 22-11186 ON LAST FLT LEG AMM 22-11-00, PERFORMED IFIM 22-11-00-810-C61 ALL TEST PASSED, NO MX HISTORY 60 DAYS.
